# SDR FK8R201110050002

- Difficulty date: October 5, 2011
- Submitted: December 19, 2011
- Operation: General aviation
- Filed by: Freeway Airport Inc, repair station FK8R141Q
- Make and model: Cessna 172P
- Aircraft serial: 17275917
- Engine: Lyc O320D2J
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Race
- Condition: Worn
- Location: Nlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL BEARING RACE WAS FOUND SPINNING INSIDE WHEEL ASSEMBLY.
